# SDR ABXA9800136

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, VIBRATION COULD BE FELT AND HEARD FROM NOSE GEAR AREA.  ALL INDICATIONS WERE GOOD.  RECYCLED GEAR THREE TIMES, ON THIRD TIME, VIBRATION CEASED.  REPLACED DOOR BUMPERS, AND PERFORMED ADJUST/TEST IAW DC8 MM 32-20-00, NO DEFECTS NOTED.
